# SDR MWEA96337

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION FOUND ON RT MLG DOOR ATTACH BEAM AND ON A KEEL BEAM END FITTING.  INSTALLED A NEW ATTACHING BEAM AND END FITTING IAW SRM 51-30-5.
